# SDR FDEA200902050459

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NDA6324
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AREA INSPECTION FOUND CRACK ON BEAM.  REPAIRED BEAM IAW SRM 53-60-01, FIG 3, VOL I.
